Journal article icon

Journal article

Nucleation of vortices in Type-II superconductors in increasing magnetic fields

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
APPLIED MATHEMATICS LETTERS
Volume:
10
Issue:
2
Pages:
29-31
Publication date:
1997-03-05
DOI:
ISSN:
0893-9659
URN:
uuid:58ced694-6914-4f55-acb6-696bf9ce3af3
Source identifiers:
20729
Local pid:
pubs:20729

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP